Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Hunger pain after having wisdom teeth pulled out. Reason?

I recently had 4 teeth pulled without any problems. About a hour and a half after I started getting really bad hunger pains, they fell intense, slight burning feeling, and I eat something it only just seems to calm it down but never goes away. This has only started since I had my teeth pulled. Is there any connection that would explain this?
Asked On : Tue, 23 Apr 2013
Answers:  5 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dentist 's  Response

Thanks for asking the query,

As you mentioned you had four wisdom tooth pulled without any complications, i would advise you to follow the post operative instructions given by the Dentist properly to prevent any further conplications and promote faster wound healing.

Stomach upset can be due to the antibiotics and analgesics prescribed to you.
I would suggest you to take an antacid like tab Rabeprozole 20 mg twice daily half hour before meal for five days.
If the antibiotics are causing discomfort, you can visit to the concerned Dentist and get it changed.

Hope this helps out.

Answered: Wed, 24 Apr 2013
I find this answer helpful
Dentist Dr. Bindiya Bhaskar's  Response
Hello and welcome to hcm forum,
The pain one and half hours later tooth extraction is due to-
lOCAL ANAesthetic reaction has completed ,which results in feeling of pain at the site of extraction.
Take antibiotics-analgesics after consulting with your dentist.
Avoid anxiety,stress.
Intake of hot,spicy foods has to be limited.
Take plenty of water,fluids etc.
Apply frequent cold packs.
Maintain oral hygiene well.
Hope this helps.
Answered: Wed, 24 Apr 2013
I find this answer helpful
  User's Response
Hello dear
There is although no direct connection between your hunger and wisdom tooth removal. But consuming antibiotics can increse your hunger .so after removal of wisdom teeth you must have been put on antibiotics and painkillers ,these can definately increase your nothing to worry about, relax and keep your oral hygiene maintained .
Dr. Amit k. Gaba
Answered: Tue, 23 Apr 2013
I find this answer helpful
Dentist Dr. Anshumala Singh's  Response
Dear friend.

Thanks for sharing your concern.

There is no such terminology.

what i am suspecting is you have an acidity due to which you are feeling burning sensation.

Also, post extraction it is difficult to take solid and hard food stuff.therefore take adequate nutritious diet in semisolid form.

Take plenty of fluids and along with your regular medication prescribed post xtraction(if any),you can take an antacid too.

Rest you will be fine.Follow post extractions instructions religiously for faster healing.

wish you good health.

Take care.

Answered: Tue, 23 Apr 2013
I find this answer helpful
General & Family Physician Dr. Pooja Hegde's  Response
Hello, have u been asked to take pain killers after getting the wisdom teeth removed? if so, then this could be indicative of acute gastritis caused by the pain killers (which is a common side effect). Consult your doctor again for this problem, or consult a physician to examine you and rule out other causes which may cause the same symptoms and also for treatment of the same.
Take care
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor